# SDR SWAA2015010835556

- Difficulty date: December 17, 2014
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 56,656 hours, 33,048 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED AT BS 663, BETWEEN LBL 40 TO LBL 45.  REPAIRED WEB IAW SRM.
